# SDR SWIA202055352

- Difficulty date: November 18, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE, INTERCOSTAL CORRODED AT STGR 27L.  C-CHECK RO 1/6/2021.  REFERENCE CAMP NR 21867157, 910220124/40 FOR REPLACEMENT OF AVI DOOR SURROUND INTERCOSTAL AT STGR 27L BETWEEN FS 349-FS 364.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
